# SDR AALA201708239018

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 13,816 hours, 5,261 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Condition: Clogged
- Location: Nr 2 Engine Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NR 2 ENGINE WOULD NOT COME BACK TO IDLE.  AT IDLE, THE NR 1 ENGINE READS: FUEL FILTER 680, N1 41PERCENT, N2 71 PERCENT.  THE NR 2 ENGINE READINGS: FUEL FILTER 1360, N1 57 PERCENT, N2 77 PERCENT.. REPLACED THE NR 2 ENGINE FUEL FILTER IAW AMM.
